# SDR SWIA202160965

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON CIRCUMFERENTIAL JOINT INTERFACE (STRAP) F.S. 280.00 TO F.S. 282.86, IN SEVERAL PLACES BETWEEN STGR 24L AND STGR 24R (MARKED).     (C-CHECK RO 9/8/2021)    BLENDED OUT ALL CORROSION ON CIRCUMFERENCIAL JOINT STRAP AT FS280 TO FS282.86, BETWEEN STGR 24L AND 24R. REF.REO 690-53-21-1403 REV.-- DATED 07/23/21, CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-30002 REV.A / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**), LEAK CEHCKS GOOD
